Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Diagnosed acute stress disorder, growing anxiety. Prescribed paroxetine, clonazepam. Headache around temples. Is this the side effect?

Hi, my wife was prescribed paroxetine ER+Clonapam IR capsules after she was diagnosed with an acute stress disorder which was a result of a growing anxiety (due to her leaving our baby at home although it was with someone) after her maternity leave ended. I must say that this drug has made alot of difference to her full recovery ever since my wife started taking them. Of late, she is complaining of headache around her temples. Could this be one of the side effects of this drug? I have tried to search on the side effects of the same but no proper results. Many thanks, JJ
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Is it absolutely necessary for your wife to work. Will it be possible to consider other alternatives like working from home? etc? She can be at home with the baby and at the same time work, while the nanny takes care of the child. If the anxiety is due to the fact that she is away from her little baby and is worried about the safety of the child, no amount of medication can make it better.

Headache can be due to 2 reasons either the medication or anxiety itself.

Dehydration could be another cause of headaches. Make sure she drinks at least 8-10 glasses of water a day.

I would advise her to sign up for yoga classes which might help her de- stress.

Continue to follow her doctor's advise. If it is ok by the doc, regular exercise 30-45 minutes a day would also help her.

What your wife is experiencing is a temporary phase and she should feel better soon, provided she has a lovely, supportive family who understands her, which I'm quite sure she has.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor